# SDR AALA20060687

- Difficulty date: September 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY AISLE LIGHTS AT SEAT 14D MISSING LENS.  REPLACED LENS AT SEAT 14D FOR EMERGENCY AISLE LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
